On a covering problem related to the centered Hardy-Littlewood maximal inequality

Antonios D. Melas Department of Mathematics, University of Athens

TBD mathscidoc:1701.333008

Arkiv for Matematik, 41, (2), 341-361, 2002.1
We find the exact value of the best possible constant associated with a covering problem on the real line.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:07 uploaded by arkivadmin ] [ 264 downloads ] [ 0 comments ]
@inproceedings{antonios2002on,
  title={On a covering problem related to the centered Hardy-Littlewood maximal inequality},
  author={Antonios D. Melas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607954739817},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={2},
  pages={341-361},
  year={2002},
}
Antonios D. Melas. On a covering problem related to the centered Hardy-Littlewood maximal inequality. 2002. Vol. 41. In Arkiv for Matematik. pp.341-361. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203607954739817.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved